Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Reddish bumps on the throat, swollen tonsil with pain. Muffled ears, sinus pain, yellowish phlegm. Wha is it?

Hi I have red bumps in the back of my throat. It started about four days ago, and was very sudden. My left tosil got swollen the first day that evening i had a fever and sweat it out, but felt really achy the next day. isn't as uncomfortable but now my right has been swollen for two days. I have barely eaten my throat is itchy and uncomfortable. All I want is soup.. and I am nursing. My ears are muffled and at night the sinus pain makes my face ache so bad but during the day it is not so much a problem.oh and I have yellow phlem. What might it be?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
ACUTE INUSES
TAKE METROGYL 00 MG BD
ANTIALLERGIC FEXOFENADINE 120 MG OD
SYP GELUSIL 2 TSF TDS
PUT NASIVION NOSE DROPS IN NOSE
NOTHING IN EARS
CAN TAKE DICLO AS PAIN KILLER SOS
MY TAKE 7 TO 10 DAYS TO RECOVER
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor